Analysis and design optimization of an improved axially magnetized tubular permanent-magnet machine

Wang, J.B., Howe, D. and Jewell, G.W. (2004) Analysis and design optimization of an improved axially magnetized tubular permanent-magnet machine. IEEE Transactions on Energy Conversion, 19 (2). pp. 289-295. ISSN 0885-8969

Abstract

Metadata

Authors/Creators:
  • Wang, J.B.
  • Howe, D.
  • Jewell, G.W.
Copyright, Publisher and Additional Information: Copyright © 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: linear motors, permanent magnet motors, system analysis
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 12 Dec 2005
Last Modified: 07 Jun 2014 03:09
Published Version: http://dx.doi.org/10.1109/TEC.2004.827026
Status: Published
Refereed: Yes
Identification Number: 10.1109/TEC.2004.827026

Download

Filename: wangjb9.pdf

Share / Export

Statistics